# SDR RAIA961017

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- Engine: Garrtt TPE33112UA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89778025
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 6,975 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

PAH - FLT 7365 - NR 2 ENGINE TORQUE FLUCTUATES.  REMOVED AND REPLACED FUEL CONTROL.  (M)
